# SDR ASAA2013040594375

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 23,734 hours, 7,082 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC NR 2 RT SINGLE FMC OPERATION, SHOWS ON F/O MAP DISPLAY QRC FOLLOWED STILL SHOW ON MAP DISPLAY.  ACCOMPLISHED FIM 36-61, TASK 836 FMC OPERATION RETURNED TO NORMAL WITH NO FURTHER FAULTS.  NO HISTORY LAST 60 DAYS.
